The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 168 NO.1 / (2000))
The Dynamics of a One-Dimensional Parabolic Problem versus the Dynamics of Its Discretization
Simone M. Bruschi, alexandre N. Carvallo, Jose G. Ruas-Filho,
Pages. 67-92
Abstract
Contents 1. Discretization
2. The continuous problem
3. Uniform spectral convergence
4. Comparison of the vector fields
5. Further comments
6. Appendix
Key words parabolic equations, spatial discretization, topological equivalence of attractors
Mathmatical Subject Classification